MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-31-36
Medical Device Problem Codes Unintended Collision (1429); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: a10012 - gps implant kit v2 (b)(6).320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm (b)(6).531-78-20 - shouldr gps hex pins kit (b)(6).300-01-09 - equinoxe, humeral stem primary, press fit 9mm (b)(6).315-35-00 - glnd kwire 6748768.320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6).320-20-00 - eq reverse torque defining screw kit (b)(6).531-20-00 - shldr gps rvrs drill kit (b)(6).320-35-01 - small glenoid plate (b)(6).320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6).320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6).
 
Event or Problem Description
It was reported that a 58 yo patient, initial right shoulder implanted in (b)(6) 2021, underwent a revision procedure in (b)(6) 2024, approximately 3 years 8 months post the initial procedure.The patient presented with humeral pain.A ct revealed some impingement on the inferior glenoid.The surgeon removed glenoid and following trialing, implanted a 36 expanded glenoid.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were available.The explanted devices are not available for return.They were discarded.Device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3 - the revision reported was likely the result of joint impingement leading to prosthesis wear of the humeral liner and pain.The reason for the impingement cannot be determined from the reported information, but may be related to implant positioning, implant size, and/or patient anatomy.However, this cannot be confirmed because the components were not returned for evaluation and no radiographs were provided.H6 - device problem, component, inv type, inv findings, inv conclusion codes the following sections were corrected: d4 - catalog #, exp date, serial #, udi # no longer applies g4 - 510k# no longer applies h4 - mfg date no longer applies h6 - codes 1429, 4756, 4118, 3233, 11 no longer applies should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21029967
Report Number1038671-2024-05035
Device Sequence Number9180863
Product Code KWT
UDI-Device Identifier10885862534934
UDI-Public10885862534934
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-31-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale